# SDR DALA13052660955

- Difficulty date: October 13, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HEAVY CHECK,  CORROSION WAS NOTED AT ALL 4 RADIO ALTIMETER TO SKIN FAYING SURFACES. CORROSION WAS REMOVED AND NEW DOUBLERS WERE INSTALLED IAW SRM 51-30-2 AND 51-10-3.
